Journal of Statistical Physics

, Volume 134, Issue 5–6, pp 813–837 | Cite as

Partition Functions, Loop Measure, and Versions of SLE

  • Gregory F. Lawler


We discuss the partition function view of the Schramm-Loewner evolution. After reviewing a number of known results in the framework of Brownian loop measures and scaling rules for partition functions, we give some speculation about multiply connected domains.


Schramm-Loewner evolution Partition function Loop measure 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Belavin, A., Polyakov, A., Zamolodchikov, A.: Infinite conformal symmetry of critical fluctuations in two dimensions. J. Stat. Phys. 34, 763–774 (1984) CrossRefADSMathSciNetGoogle Scholar
  2. 2.
    Belavin, A., Polyakov, A., Zamolodchikov, A.: Infinite conformal symmetry in two-dimensional quantum field theory. Nucl. Phys. B 241, 333–380 (1984) MATHCrossRefADSMathSciNetGoogle Scholar
  3. 3.
    Kozdron, M., Lawler, G.: The configurational measure on mutually avoiding SLE paths. In: Binder, I., Kreimer, D. (eds.) Universality and Renormalization: From Stochastic Evolution to Renormalization of Quantum Fields, pp. 199–224. Am. Math. Soc., Providence (2007) Google Scholar
  4. 4.
    Lawler, G.: Conformally Invariant Processes in the Plane. Am. Math. Soc., Providence (2005) MATHGoogle Scholar
  5. 5.
    Lawler, G.: Schramm-Loewner evolution. Notes from Lectures at 2008 IAS-Park City Institute (2009, to appear) Google Scholar
  6. 6.
    Lawler, G., Werner, W.: The Brownian loop soup. Probab. Theory Relat. Fields 128, 565–588 (2004) MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Lawler, G., Schramm, O., Werner, W.: Conformal restrictionthe chordal case. J. Am. Math. Soc. 16, 917–955 (2003) MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Schramm, O.: Scaling limits of loop-erased random walks and uniform spanning trees. Isr. J. Math. 118, 221–288 (2000) MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Werner, W.: Random planar curves and Schramm-Loewner evolutions. In: Ecole d’Eté de Probabilités de Saint-Flour XXXII–2002. Lecture Notes in Mathematics, vol. 1840, pp. 113–195. Springer, Berlin (2004) Google Scholar
  10. 10.
    Werner, W.: The conformally invariant measure on self-avoiding loops. J. Am. Math. Soc. 21, 137–169 (2008) MATHCrossRefGoogle Scholar
  11. 11.
    Zhan, D.: Reversibility of chordal SLE. Ann. Probab. 36, 1472–1494 (2008) MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2009

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of ChicagoChicagoUSA

Personalised recommendations